Metamathematics of comparability
David Bourget (Western Ontario)
David Chalmers (ANU, NYU)
Rafael De Clercq
Jack Alan Reynolds
Learn more about PhilPapers
A number of comparability theorems have been investigated from the viewpoint of reverse mathematics. Among these are various comparability theorems between countable well orderings (,), and between closed sets in metric spaces (,). Here we investigate the reverse mathematics of a comparability theorem for countable metric spaces, countable linear orderings, and sets of rationals. The previous work on closed sets used a strengthened notion of continuous embedding. The usual weaker notion of continuous embedding is used here. As a byproduct, we sharpen previous results of ,.
|Keywords||No keywords specified (fix it)|
No categories specified
(categorize this paper)
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
|Through your library||
References found in this work BETA
No references found.
Citations of this work BETA
No citations found.
Similar books and articles
Wlodek Rabinowicz (2008). Value Relations. Theoria 74 (1):18-49.
P. D. Welch (1996). Countable Unions of Simple Sets in the Core Model. Journal of Symbolic Logic 61 (1):293-312.
Su Gao (2001). Some Dichotomy Theorems for Isomorphism Relations of Countable Models. Journal of Symbolic Logic 66 (2):902-922.
Christian List (2004). Multidimensional Welfare Aggregation. Public Choice 119:119-142.
Mariagnese Giusto & Stephen G. Simpson (2000). Located Sets and Reverse Mathematics. Journal of Symbolic Logic 65 (3):1451-1480.
A. Ritterbusch (1981). Komparative Aussagemuster in Bezug Zu Komplementären Und Enkaptischen Modellen der Morphologie. Acta Biotheoretica 30 (1):49-66.
Christian List (2001). A Note on Introducing a 'Zero-Line' of Welfare as an Escape-Route From Arrow's Theorem. Pacific Economic Review (Special Section in Honour of Amartya Sen) 6 (2):223-238.
Marion Scheepers (1999). Finite Powers of Strong Measure Zero Sets. Journal of Symbolic Logic 64 (3):1295-1306.
Vivian Charles Walsh (1967). On the Significance of Choice Sets with Incompatibilities. Philosophy of Science 34 (3):243-250.
Added to index2009-01-28
Total downloads199 ( #10,509 of 1,777,875 )
Recent downloads (6 months)27 ( #30,631 of 1,777,875 )
How can I increase my downloads?